MathSciNet Relay Station
MathSciNet bibliographic data
MR1632574 (99e:60194) 60J80 (60F17 60K35)
Wang, H. A class of measure-valued branching diffusions in a random medium. Stochastic Anal. Appl. 16 (1998), no. 4, 753–786.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement